# SDR EISA95358

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 3343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, WING PANEL 3343 HAD DELAMINATION AND CRACK AT REPAIR DOUBLER.  REBONDED STRIP IAW SRM 51-40-6.  REMOVED OLD PATCH AND FABRICATED NEW REPAIR IAW 51-40-6, LOCATED AND DRILLED UP IAW 51-30-2, ALODINED AND PRIMED IAW SRM 51-10-6.  INSTALLED IAW SRM 51-30-2.  (M)
